# SDR C2XA05IA053

- Difficulty date: April 7, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- Aircraft time: 15,518 hours, 13,324 cycles
- Engine: Allsn AE3007A
- Engine time: 14,145 hours, 12,377 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE310006
- Condition: Failed
- Location: Left
- Part time: 14,145 hours, 12,377 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

OKC - FLIGHT 3453, THE CREW REPORTED AN ENGINE NR 1 INFLIGHT FAILURE, LOUD BANG FOLLOWED BY UNCOMMANDED SHUTDOWN.  THE AIRCRAFT RETURNED TO OKC WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE, OPERATIONALLY CHECKED WITHOUT DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
